# SDR PCSA2011081901

- Difficulty date: August 18, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- Aircraft time: 66,942 hours, 46,122 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC10DU450
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 STRUT OVERHEAT LIGHT CAME ON AFTER TAKEOFF.  PERFORMED COMPANY PROCEDURE, LIGHT WENT OUT AND ILLUMINATED AGAIN.  RETORQUED TWO LOOSE BLEED AIR HEAT EXCHANGER CLAMPS.  PERFORMED LEAK CHECK, OK.
